AMS eContent Search Results
Matches for: msc=(60H30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Hannes Luiro and Mikko Parviainen. Gradient walks and $p$-harmonic functions. Proc. Amer. Math. Soc. 145 (2017) 4313-4324.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Cass and Christian Litterer. A gradient estimate for the heat semi-group without hypoellipticity assumptions. Proc. Amer. Math. Soc. 143 (2015) 4967-4972. MR 3391053.
Abstract, references, and article information   
View Article: PDF

[3] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 301-313.
Abstract, references, and article information   
View Article: PDF

[4] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[5] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[6] Jorge Aarão and Michael D. O’Neill. Sharp estimates in some inequalities of Zygmund type for Riesz transforms. Proc. Amer. Math. Soc. 140 (2012) 4227-4233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rachel Hess-Green and Ross G. Pinsky. A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls. Proc. Amer. Math. Soc. 138 (2010) 4487-4496. MR 2680073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jianhai Bao, Zhenting Hou and Chenggui Yuan. Stability in distribution of mild solutions to stochastic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 2169-2180. MR 2596056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger. Blow-up of semilinear pde's at the critical dimension. A probabilistic approach. Proc. Amer. Math. Soc. 130 (2002) 2431-2442. MR 1897470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1

American Mathematical Society